# SDR DALA2025081906218

- Difficulty date: August 14, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N327DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55307
- Aircraft time: 2,468 hours, 968 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Interface Unit
- Condition: Faulted
- Location: Radio
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB DUE TO LOSS OF VHF AND INTERPHONE COMMUNICATIONS FROM THE FLIGHT DECK.  REPLACED RADIO INTERFACE UNIT (RIU)1 AND THE CAPTAINS MIC JACK. (LP# 7750241)
